Persistence in a discrete-time, stage-structured epidemic model

Paul Leonard Salceanu, Hal Smith

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


Discrete-time SI and SIR epidemic models, formulated by Emmert and Allen [J. Differ. Equ. Appl., 10 (2004), pp. 1177-1199] for the spread of a fungal disease in a structured amphibian host population, are analysed. Criteria for persistence of the population as well as for persistence of the disease are established. Global stability results for host extinction and for the disease-free equilibrium are presented.

Original languageEnglish (US)
Pages (from-to)73-103
Number of pages31
JournalJournal of Difference Equations and Applications
Issue number1
StatePublished - Jan 2010


  • Global stability
  • Persistence
  • SIR epidemic model
  • Structured populations

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Applied Mathematics


Dive into the research topics of 'Persistence in a discrete-time, stage-structured epidemic model'. Together they form a unique fingerprint.

Cite this